# SDR SWAA2018040220866

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 53,410 hours, 30,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 63551101
- Part serial: 0029A
- Condition: Faulty
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE GIRT BAR FAULTY.  R & R THE SLIDE ASSEMBLY PER MT.
